MAUDE Adverse Event Report: WELCH ALLYN INC LIFE2000 VENTILATOR PACKAGED; CONTINUOUS, VENTILATOR, HOME USE

WELCH ALLYN INC LIFE2000 VENTILATOR PACKAGED; CONTINUOUS, VENTILATOR, HOME USE
Model Number BT-20-0002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the life 2000 power cord.There was no allegation of patient or caregiver injury or death reported from this alleged incident.Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the life 200 power cord had damage with exposed copper wires.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
The breathe technologies life2000® ventilation system is intended to provide continuous or intermittent ventilatory support for the care of individuals who require mechanical ventilation.Specifically, the system is applicable for adult patients who require the following types of ventilatory support: positive pressure ventilation, delivered invasively (via et tube) or non-invasively (via mask).Assist/control mode of ventilation.Baxter has contacted the account three times requesting the device to be returned for inspection.The account was unresponsive to the attempts and the device did not return to manufacture.Therefore, baxter is completing this complaint due to the amount of time.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a damaged power cord with exposed copper wires were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the life200 power cord had damage with exposed copper wires.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
LIFE2000 VENTILATOR PACKAGED
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
daniela avila
4341 state street
skaneateles falls, NY 13153
8129310130
MDR Report Key20534624
Report Number1316463-2024-00140
Device Sequence Number12432729
Product Code NOU
UDI-Device Identifier00887761978201
UDI-Public(01)00887761978201
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K170037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBT-20-0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown